mepron herx or side effects....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

georgiagirl
Veteran Member


Date Joined Oct 2007
Total Posts : 1172
   Posted 5/3/2010 2:27 PM (GMT -6)   
Since starting mepron the head pressure and heart palps have gotten worse. I can't figure out if it's a herx or just side effects.
My pulse is normal 80's 90's but I feel alot of fluttering and it's anoying to say the least. I hate to just stop taking it if it's a herx....
This is getting so old....
What to do....What to do..... rolleyes    
GG

springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 5/3/2010 5:22 PM (GMT -6)   
My first lyme dr. put me on bactrim and my heart went crazy. He insisted it was a herx and I would just have to deal with it. Second infectious disease dr. said it was probably a reaction. Whatever it was, it was way too scarey to deal with.

georgiagirl
Veteran Member


Date Joined Oct 2007
Total Posts : 1172
   Posted 5/3/2010 7:37 PM (GMT -6)   
springsjean,
I know what you mean...it is scary. I will stay on it for a few more days at least. I'm thinking part of this is anxiety due to starting new meds. Clindamycin, mepron, and artemisinin on top of the other meds. It makes me so nervous because of some bad side effects that i've had in the past...and also my LLMD is 8 hours away so I can't just go by there when something comes up, ya know?
I also have a cold to top it all off...whaaaa....

rosesinjanuary
Veteran Member


Date Joined Oct 2007
Total Posts : 748
   Posted 5/4/2010 8:48 AM (GMT -6)   
I remember I was on Mepron it kicked my butt. I tried to ride it out thinking it was doing something, i.e. getting infection out but it was a challenge, I did pretty good I think I stayed on quite awhile, I do remember I would take a couple of days off of anything that was making me too sick Bactrim was a witch too. I don't think it is anxiety causing symptoms I think its either because antibiotic is doing its job and causing die off making one very sick (I abhored heart pounding) or it could be a reaction to the actual antibiotic. Maybe cut back a couple of days gather some strength, my Lyme dr, always told me this. We want the poison to die off but we would rather it not take us with it!

georgiagirl
Veteran Member


Date Joined Oct 2007
Total Posts : 1172
   Posted 5/4/2010 12:05 PM (GMT -6)   
roseinjanuary,
I am taking a mepron break today. I did start the artemisinin at 100 mg, I know it's a baby dose but that's all I can handle today.

georgiagirl
Veteran Member


Date Joined Oct 2007
Total Posts : 1172
   Posted 5/16/2010 3:51 PM (GMT -6)   
The mepron also makes me so irritable that I can't even stand to be around myself. I can only take 1/2 tsp.
at a time. The head pressure and heart palps get to bad on a higher dose.
I wonder if i'm wasting my time on such a small dose. Maybe I can work up to full dose at some point but I don't see how....
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 3:03 PM (GMT -6)
There are a total of 2,886,209 posts in 316,689 threads.
View Active Threads


Who's Online
This forum has 157786 registered members. Please welcome our newest member, Georgio.
977 Guest(s), 9 Registered Member(s) are currently online.  Details
imagardener2, somegirl, mattamx, Nikki83S, Cape Codder, Tudpock18, Lwnsmld13, leo77, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer